# SDR RRXA98270

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26014112
- Condition: Broke Off
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING, THE NR 1 MLG WHEEL AND TIRE ASSEMBLY BROKE FROM AXLE.  TIRE ASSEMBLY ROLLED INTO PARKED EQUIPMENT.  AIRCRACFT WAS TOWED TO RAMP FOR INSPECTION.  *S/D*  REMOVED AND REPLACED NR 1 MAIN WHEEL AND TIRE ASSEMBLY, REPLACED NR 1 MAIN BRAKE ASSEMBLY, REPLACED MLG ANTI-SKID TRANSDUCER AND REPLACED LT MAIN BOGIE ASSEMBLY.
